# SDR CALA2025042304161

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R 39049 (REWORK PER E/A 5300-02120 OP1 STEP 4.1) AREA REW ORKED ON N/R 39049 RQUIRES EVALUATION OF LIMITS AND REPAIR.  REPAIRED CHAFE MARK ON FUSELAGE EXT SKIN FR 34 STGR 43L-43R. REC EIVED ECRA 5321-02162 THAT PROVIDES PERMANENT REPAIR INSTRUCTION S FOR DAMAGE. DAMAGE CLASSIFICATION A NO REINSPECT REQUIRED. GEN ERATED AND RECEIVED FINAL RFTS.
